MathSciNet Relay Station
MathSciNet bibliographic data
MR1433445 20D10
Shemetkov, L. A. Frattini extensions of finite groups and formations. Comm. Algebra 25 (1997), no. 3, 955–964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement